Translator Disclaimer
2011 Complete graphs whose topological symmetry groups are polyhedral
Erica Flapan, Blake Mellor, Ramin Naimi
Algebr. Geom. Topol. 11(3): 1405-1433 (2011). DOI: 10.2140/agt.2011.11.1405

Abstract

We determine for which m the complete graph Km has an embedding in S3 whose topological symmetry group is isomorphic to one of the polyhedral groups A4, A5 or S4.

Citation

Download Citation

Erica Flapan. Blake Mellor. Ramin Naimi. "Complete graphs whose topological symmetry groups are polyhedral." Algebr. Geom. Topol. 11 (3) 1405 - 1433, 2011. https://doi.org/10.2140/agt.2011.11.1405

Information

Received: 4 October 2010; Revised: 11 March 2011; Accepted: 19 March 2011; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1270.57012
MathSciNet: MR2821428
Digital Object Identifier: 10.2140/agt.2011.11.1405

Subjects:
Primary: 57M15, 57M25
Secondary: 05C10

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.11 • No. 3 • 2011
MSP
Back to Top